RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 7, Pages 13–30 (Mi msb490)  

This article is cited in 3 scientific papers (total in 3 papers)

Formal sums and power series over a group

N. I. Dubrovin

Vladimir State University

Abstract: Formal series over a group are studied as an algebraic system with componentwise composition and a partial operation of convolution “$*$”. For right-ordered groups a module of formal power series is introduced and studied; these are formal sums with well-ordered supports. Special attention is paid to systems of formal power series (whose supports are well-ordered with respect to the ascending order) that form an $L$-basis, that is, such that every formal power series can be expanded uniquely in this system. $L$-bases are related to automorphisms of the module of formal series that have natural properties of monotonicity and $\sigma$-linearity. The relations $\gamma*\beta=0$ and $\gamma*\beta=1$ are also studied. Note that in the case of a totally ordered group the system of formal power series forms a skew field with valuation (Mal'tsev–Neumann, 1948–1949.).

DOI: https://doi.org/10.4213/sm490

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:7, 955–971

Bibliographic databases:

UDC: 512.8
MSC: Primary 16S99, 16S34; Secondary 06F15, 20F60, 20C-07, 20F99
Received: 24.03.1999

Citation: N. I. Dubrovin, “Formal sums and power series over a group”, Mat. Sb., 191:7 (2000), 13–30; Sb. Math., 191:7 (2000), 955–971

Citation in format AMSBIB
\Bibitem{Dub00}
\by N.~I.~Dubrovin
\paper Formal sums and power series over a~group
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 7
\pages 13--30
\mathnet{http://mi.mathnet.ru/msb490}
\crossref{https://doi.org/10.4213/sm490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1809927}
\zmath{https://zbmath.org/?q=an:0978.16042}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 7
\pages 955--971
\crossref{https://doi.org/10.1070/sm2000v191n07ABEH000490}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165473200002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034341525}


Linking options:
  • http://mi.mathnet.ru/eng/msb490
  • https://doi.org/10.4213/sm490
  • http://mi.mathnet.ru/eng/msb/v191/i7/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Dubrovin, “Rational operators of the space of formal series”, J. Math. Sci., 149:3 (2008), 1191–1223  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. M. Meirmanov, “Derivation of equations of seismic and acoustic wave propagation and equations of filtration via homogenization of periodic structures”, Journal of Mathematical Sciences (New York), 2009  crossref  mathscinet  scopus  scopus  scopus
    3. Graeter J. Sperner R.P., “On Embedding Left-Ordered Groups Into Division Rings”, Forum Math., 27:1 (2015), 485–518  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:384
    Full text:89
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019